Journal of the Mathematical Society of Japan

Face algebras I---A generalization of quantum group theory

Takahiro HAYASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 50, Number 2 (1998), 293-315.

Dates
First available in Project Euclid: 30 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1225376609

Digital Object Identifier
doi:10.2969/jmsj/05020293

Mathematical Reviews number (MathSciNet)
MR1613136

Zentralblatt MATH identifier
0908.16032

Subjects
Primary: 16Wxx: Rings and algebras with additional structure

Citation

HAYASHI, Takahiro. Face algebras I---A generalization of quantum group theory. J. Math. Soc. Japan 50 (1998), no. 2, 293--315. doi:10.2969/jmsj/05020293. https://projecteuclid.org/euclid.jmsj/1225376609


Export citation